# SDR AALA20120524010

- Difficulty date: May 24, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N659AA
- Make and model: Boeing 757223
- Aircraft serial: 24617
- Aircraft time: 63,811 hours, 22,137 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED ELECTRICAL SMOKE SMELL THROUGHOUT THE CABIN.  EMERGENCY DECLARED, FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RECIRCULATION FAN FILTERS AND ACCOMPLISHED PACK BURN.  SYSTEM GROUND CHECK NORMAL OPERATION.
